# SDR ASAA2015072112691

- Difficulty date: July 21, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6937472501
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL CAPSTRIP SPLICE IS CORRODED.  ACFT GROUNDED. REMOVED CORROSION MEASURED THICKNESS OF METAL, ORIGINAL THICKNESS .063, REMOVED .031, REMAINING THICKNESS .032 FOUND TO BE PAST 10 PERCENT ALLOWABLE LIMITS IAW SRM 53-60-53.  REPLACED IAW SRM 53-60-53.  REPLACED IAW SRM 51-10-02, PARA  8 LOCATED AND DRILLED HOLES IAW DWG 6532630, REV B AND 6532631 REV A.
